# SDR 98ZZZX4353

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193P
- Make and model: Bell 206B
- Aircraft serial: 2985
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: EA4703587
- Condition: Mismanufactured
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED PART FROM BELL HELICOPTER IN REPAIRED CONDITION WITH A FORM 8130 ISSUED BY BF GOODRICH.  PART WAS INSTALLED IN AIRCRAFT FOR 23.7 HOURS BEFORE FAILURE.  FOUND FLOAT ARM PIVOT PIN MISSING UPON REMOVAL.  SUBMITTER SUSPECTS PIN WAS IMPROPERLY STAKED.  PIN WAS RECOVERED FROM AIRCRAFT FUEL TANK.
